MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406143
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Recall number: 3005334138-12/5/2019-002-r.The investigation revealed that an 8f dilator and 8f sheath were packaged within the 8.5f fast-cath hemostasis introducer package.
 
Event or Problem Description
Prior to the procedure, the sheath was noted to be an 8fr, when the packaging read 8.5fr.Eleven sheaths were returned unopened.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key9500028
Report Number3005334138-2019-00727
Device Sequence Number16644652
Product Code DYB
UDI-Device Identifier05414734014212
UDI-Public05414734014212
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number406143
Device Catalogue Number406143
Device Lot Number6950628
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1